Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

31 Publications


1990 | Journal Article | IST-REx-ID: 4064
Edelsbrunner, Herbert, and Diane Souvaine. “Computing Least Median of Squares Regression Lines and Guided Topological Sweep.” Journal of the American Statistical Association, vol. 85, no. 409, American Statistical Association, 1990, pp. 115–19, doi:10.1080/01621459.1990.10475313.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4065
Edelsbrunner, Herbert, et al. “Covering Convex Sets with Non-Overlapping Polygons.” Discrete Mathematics, vol. 81, no. 2, Elsevier, 1990, pp. 153–64, doi:10.1016/0012-365X(90)90147-A.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4066
Edelsbrunner, Herbert, et al. “The Complexity of Many Cells in Arrangements of Planes and Related Problems.” Discrete & Computational Geometry, vol. 5, no. 1, Springer, 1990, pp. 197–216, doi:10.1007/BF02187785.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4067
Edelsbrunner, Herbert, and Micha Sharir. A Hyperplane Incidence Problem with Applications to Counting Distances. Vol. 450, Springer, 1990, pp. 419–28, doi:10.1007/3-540-52921-7_91.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4068
Edelsbrunner, Herbert, and Micha Sharir. “The Maximum Number of Ways to Stabn Convex Nonintersecting Sets in the Plane Is 2n−2.” Discrete & Computational Geometry, vol. 5, no. 1, Springer, 1990, pp. 35–42, doi: 10.1007/BF02187778.
View | DOI
 

Filters and Search Terms

year=1990

Search

Filter Publications